# SDR 99ZZZX4106

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N80SD
- Make and model: Bell 47G-3B-1
- Aircraft serial: 3679
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REFUELING TRUCK HOSE INTERNALLY DECOMPOSED LEACHING A GUM-LIKE RESIN INTO FUEL WITHIN THE HOSE.  THE FUEL, WHEN PUMPED INTO AIRCRAFT'S FUEL TANK, WAS THEN FED TO THE CARBURETOR WHERE RESIN THEN ATOMIZED CLOGGING THE CARB JETS AND RESULTING IN A POWER DEGRADATION DURING TAKEOFF.  THE OWNER/OPERATOR AND 2 PASSENGERS WERE DEPARTING A SMALL CLEARING, ON APRIL 19, 1998, WHEN HELICOPTER BEGAN TO LOSE MANIFOLD PRESSURE AND RPM.  A RAPID DESCENT FOLLOWED, AND WHILE ATTEMPTING A PEDAL TURN TO REACH A CLEAR AREA, ROTORCRAFT STRUCK TREES AND IMPACTED THE GROUND.  PILOT AND PASSENGERS EXITED WITHOUT INJURIES AND A POST-CRASH FIRE CONSUMED ROTORCRAFT WITHIN APPROX 5 MINUTES AFTER THE ACCIDENT.
